# SDR SWAA2021110920602

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

>>> CORROSION >> VERTICAL STABILIZER ; RIGHT I/B REAR SPAR FITTINGS PITTING CORROSION ; / [01] REMOVED BUSHINGS AT RIGHT VERTICAL STABILIZER I/B REAR SPAR AS P[ER B737-700 SOPM 20-50-03; [02] AFTER BUSHING REMOVAL ; INSPECTED AREA AT VERTICAL STABILIZER; RIGHT I/B REAR SPAR FITTING ;NO CORROSION FOUND .; [03] VERIFIED STEP 2; [04] OK TO INSTALL BUSHINGS; [05] INSTALLED SERVICEABLE BUSHINGS AT VERTICAL STABILIZER; RIGHT I/B REAR SPAR FITTING AS PER B737-700 SOPM 20-50-03 AND AS PER DRAWING TOLERANCES PL 172A161-2; [06] REMOVED AND REPLACED BUSHINGS AT VERTICAL STABILIZER; RIGHT I/B REAR SPAR FITTING AS PER B737-700 SOPM 20-50-03 AND AS PER DRAWING TOLERANCES PL 172A161-2; [07] INSPECTED INSTALLATION
